BRAND NAME: Biogesic 250mg/5ml

GENERIC NAME: Paracetamol

 

Indications / Uses

Relief of fever, minor aches & pains.

 

Dosage / Direction for Use

Children 7-12 yr: 5-7.5 mL (1-1½ tsp),

3-6 yr 2.5-5 mL (½-1 tsp),

1-2 yr: 2.5 mL (½ tsp) 4 hrly.

Max: 5 doses/24 hr.

 

Administration

May be taken with or without food.

 

Contraindications

Anemia, cardiac & pulmonary disease. Hepatic or severe renal disease.

 

Special Precautions

Liver warning & disease. Other medicines containing paracetamol. Concomitant use of warfarin.

Biogesic 250mg/5ml 60ml Strawberry Flavor

SKU: 007387
₱136.50Price